# SDR DXTA2025032402749

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 15,807 hours, 10,485 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 2A5202D
- Part serial: D0308
- Condition: Defective
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER BIAS: AS POWER WAS APPLIED DURING TAKEOFF, A NO TAKE OFF AURAL WARNING WAS SOUNDED. ON THE NO TAKE OFF PAGE, A RUDDER BIAS WITH ASTRIX WAS PRESENT. A LOW SPEED ABORT WAS COMPLETED. GROUND SPEED DID NOT EXCEED 30 KNOTS. ATTEMPTS TO CLEAR THE MESSAGE FAILED. CORRECTIVE ACTION; REMOVED SUSPECTED DEFECTIVE RUDDER VARIABLE BIAS ACTUATOR. INSTALLED OVERHAULED UNIT. PERFORMED OPERATIONAL CHECKS TO FIND NO DEFECTS AT THIS TIME. REF: CE-680 AMM 27-20-10.
